Daily

Can antiviral medication cause yeast infections?

Antiviral: Since Acyclovir is not an antibiotic it doesn’t destroy normal vaginal or oral bacteria and thus doesn’t lead to yeast infections.

How can an antibiotic cause a yeast infection? “Every type of antibiotic can cause vaginal yeast infection because antibiotics reduce your body’s natural bacterial flora, which has antifungal properties, giving more space for fungi like candida to grow,” says Weinreb. If you suspect your antibiotic has caused a yeast infection, contact your doctor.

Can a yeast infection be a side effect of chemotherapy? It is likely, that during chemotherapy, you will remain on lower doses of Acyclovir therapy in order to prevent an outbreak in the future. Also called candida albicans, a vaginal yeast infection can cause you to feel very uncomfortable. Vaginal yeast infections are very common.

Can a birth control pill cause a yeast infection? Doctors say knowing whether a yeast infection is a possible side effect of your medications can help cut your chances of developing a vaginal infection. Birth control pills may lead to women developing yeast infections because they increase estrogen levels in a woman’s body.

What causes a yeast infection in a woman? The causes of yeast infection usually include reaction to certain medications like antibiotics and contraceptives; conditions such as diabetes, pregnancy, impaired immunity, and being overweight; hot and humid conditions; and too much sugar in the diet. 6

What are the signs of a yeast infection?

What are the signs of a yeast infection? The term “yeast infection” is most commonly used to describe symptoms caused by the fungus Candida albicans. Symptoms include itching of the vaginal and vulva, burning, redness, and swelling of the vagina, thick, white discharge, pain with urination, and pain with sexual intercourse.

What causes vaginal discharge after taking antibiotics? Treatment with antibiotics can disrupt the normal microbial balance within a woman’s vagina. Consequently, women can develop vaginal discharge as a yeast infection symptom from antibiotics.

Why does my vagina itch after taking antibiotics? Taking antibiotics for long time can destroy good bacteria present in vaginal region. It thus produces overgrowth of harmful bacteria resulting in symptoms of irritation and itching in vulva and vagina. Many women complain of itching in vulva after menopause.

What causes excessive yeast infections? Recurring yeast infections can also be caused by poor hygiene. Wearing soiled underwear or not bathing enough can cause bacteria to spread. In some instances, getting yeast infections over and over again may be caused by certain diseases and conditions, such as diabetes, HIV, and multiple sclerosis.